# SDR 2009FA0000225

- Difficulty date: March 13, 2009
- Submitted: March 13, 2009
- Operation: General aviation
- Aircraft: N550BG
- Make and model: Cessna S550
- Aircraft serial: 0148
- Aircraft time: 7,167 hours, 5,951 cycles
- Engine: Wilint FJ443A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 661205061
- Condition: Cracked
- Location: Nacelle
- Part time: 7,167 hours, 5,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF STC ST02661CH, INSTALLATION OF ENGINES, THE PYLON REQUIRES DISASSEMBLY AND MODIFICATION.  DURING DISASSEMBLY OF BOTH LT AND RT PYLONS, THE AFT PYLON CENTER RIB WAS FOUND CRACKED AT THE LOWER STRINGER CUT-OUT.  THE CRACKS ARE EMANATING FWD FROM THE STRINGER CUT-OUT.  THE LOWER FLANGE OF THE RIB IS ALSO JOGGLED IN THIS AREA.
